RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 607–618 (Mi mz6969)  

This article is cited in 1 scientific paper (total in 1 paper)

Metrization of the space of all simple rings in the region of family $\mathfrak B$

B. P. Kufarev

Tomsk State University

Abstract: The problem involved with metrizing space $\Sigma$ is solved. In particular, it is shown that simple rings in the sequence of plane regions $(B_n)$ converging to kernel $B_0$ can be introduced by properly metrizing the set $\bigcup\limits_{n=0}^\infty{B_n}$.

Full text: PDF file (865 kB)

English version:
Mathematical Notes, 1969, 6:5, 826–833

Bibliographic databases:

UDC: 517.5
Received: 20.01.1968

Citation: B. P. Kufarev, “Metrization of the space of all simple rings in the region of family $\mathfrak B$”, Mat. Zametki, 6:5 (1969), 607–618; Math. Notes, 6:5 (1969), 826–833

Citation in format AMSBIB
\Bibitem{Kuf69}
\by B.~P.~Kufarev
\paper Metrization of the space of all simple rings in the region of family $\mathfrak B$
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 607--618
\mathnet{http://mi.mathnet.ru/mz6969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435403}
\zmath{https://zbmath.org/?q=an:0199.13301}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 826--833
\crossref{https://doi.org/10.1007/BF01101412}


Linking options:
  • http://mi.mathnet.ru/eng/mz6969
  • http://mi.mathnet.ru/eng/mz/v6/i5/p607

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, “The metric space of Riemann surfaces over the sphere”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 337–356  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020